MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT361414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent emergency endovascular treatment for a ruptured abdominal aortic aneurysm using the gore® excluder® conformable aaa endoprosthesis.Although no endoleak was observed, a proximal extension was planned to prevent potential future occurrence of a type i endoleak.On (b)(6), 2025, the patient underwent reintervention to reinforce proximal sealing.An additional stent graft was deployed at the proximal end of the previously placed device.Physician¿s comment: no endoleak was observed, but the extension was performed to secure a longer sealing zone.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: code d12: h6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent emergency endovascular treatment for a ruptured abdominal aortic aneurysm using the gore® excluder® conformable aaa endoprosthesis.On an unknown date in (b)(6) 2025, although no endoleak was observed, a proximal extension was determined to prevent potential future occurrence of a type i endoleak.On (b)(6) 2025, the patient underwent reintervention to reinforce proximal sealing.An additional stent graft (medtronic, endurant ii) was deployed at the proximal end of the previously placed device.Physician¿s comment: no endoleak was observed, but the extension was performed to secure a longer sealing zone.1000-e: -other - explained in file: a proximal extension was determined to prevent potential future occurrence of a type i endoleak.
 
Additional Manufacturer Narrative
B3/b4/b5/b6: describe event or problem has been updated.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ayako yoshioka
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22379870
Report Number3007284313-2025-04066
Device Sequence Number9355008
Product Code MIH
UDI-Device Identifier00733132651078
UDI-Public(01)00733132651078(17)271003
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT361414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer06/24/2025
06/24/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/30/2025
08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale